# SDR YENA200234

- Difficulty date: December 12, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 9,357 hours, 4,218 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Ovrwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE ARMED INDICATION INOP.  PLACED ON MEL 25-60-04.  CLEANED PROX SWITCH.  OPS CHECK GOOD IAW AMM 25-60-00.
